# SDR WX0A2015040872512

- Difficulty date: April 2, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, AFT FLIGHT ATTENDANT STATION, EMER LIGHT ABOVE ENTRY DOOR INOPERATIVE.  RELAMPED AFT FLIGHT ATTENDANT EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
